# SDR REXA2022022300237

- Difficulty date: February 19, 2023
- Submitted: February 23, 2023
- Operation: Air carrier
- Aircraft: N927XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15188
- Aircraft time: 33,233 hours, 22,997 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Angle
- Part number: AV67021186004
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H VERTICAL STAB. AFT DRAG ANGLE APPEARS TO BE CRACKED AT FORWARD END. FURTHER INVESTIGATION REQUIRED. REPLACED R/H AFT DRAG ANGLE IAW CRJ 900 SRM 51-42-13-001-001-A01, 51-42-21-001-001-A01, AND 51-42-22-001-001-A01
